Small zeros of additives forms in many variables. II

Wolfgang M. Schmidt University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331557

Acta Mathematica, 143, (1), 219-232, 1979.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{wolfgang1979small,
  title={Small zeros of additives forms in many variables. II},
  author={Wolfgang M. Schmidt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250361564266},
  booktitle={Acta Mathematica},
  volume={143},
  number={1},
  pages={219-232},
  year={1979},
}
Wolfgang M. Schmidt. Small zeros of additives forms in many variables. II. 1979. Vol. 143. In Acta Mathematica. pp.219-232. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250361564266.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved